# SDR CALA2023041901159

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 87,896 hours, 34,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Panel
- Part number: D5347112420300
- Condition: Corroded
- Location: Fr 70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT END OF RH LATERAL SHEAR PLATE AT FRAME 70, SU SPECTED CORROSION UNDERNEATH PLATE AT FRAME 70 GEN BY V061708 ON HAECO LCQ NR 9298382(34382) REMOVED AND REPLACED CORRODED SHEAR PLATE AT FRM 70, R/H IAW SRM 51-42-11-001 AND SRM 51-72-11-911-001
